Posted by: Candi | 2008/08/21

Should I worry


I' m 28 years old and very sexually active. I' m not currently on any contraceptives at all and have been using the morning after pill (Norlevo) for the last year or so. I take it at least once or twice a week just to give you a better understanding of how much I use it.Recently I notice a change in my menstral cycle. I have had more than one period in one month and even though I' ve never had very heavy period But my periods now are much lighter and shorter than before. My last two periods were only three weeks apart and only lasted for a day and a half and was a very light flow.

Should I be concerned?? What are the long term effects of the morning after pill?? Its been two weeks since I last used it and my last period was last week.

Can you please give me more info??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The change in cycle is due to the Norlevo. Also it is not effective if you use it more than once a month.
If you are using it so often, why don't you use regular contraception?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.